It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Oh, Banker..... :bouncing: you will never know how very worried Alice and I have been, not knowing where you were. We were so certain that you would not have just disappeared without some absolutely horrible thing happening to you. Every day I'd think about you....and my heart just dropped. I felt so, so sad, thinking that I would never know what had caused you to drop from the Boards. It was like losing a very dear friend. Please don't EVER do that again without at least saying "good-bye for awhile." :nono: You are so loved here.

Just yesterday, I was remembering the long post you sent me the day the vet told me that Theo needed this big operation. The thread was headed "Lynn, he'll be all right"---and I felt such a loving connection with you that you instinctively knew I loved my dogs so much that I would feel so panicky at even the THOUGHT of this operation! Your huge heart, your intelligence, your humor...lit up the Board for me. And...because of you and Goddessgrl....Alice and I got onto the Sub--which has saved our lives. (Right now, I am sick with worry over Goddessgrl--she hasn't come back since her little "exile"--and I know she was struggling with tapering the Sub and feeling so despondent about things.) When she needed us most, we couldn't get to her...and now that we can....she hasn't come back. :-(

I did wonder whether it was your having to read all those tough Sub withdrawal stories that was causing you to limit your posts and not read here. But, somehow, I never seriously thought that was totally what was keeping you from your friends here. But, whatever it was....I am just so happy to see your message here. I know that after people start to recover, they may withdraw from the board to "move on" and away from what can be a reminder of how ill they were...and how raw their emotions..... And I completely understand that. But, all I can say is...I missed you. :)

If you've been following our posts, you know that Alice and I started Subutex in Dec., and we are being guided thru the entire experience by the most wonderfully intelligent, insightful, addictionologist, who specializes in the use of this drug. (She prescribed it years ago, when it was available in Europe--but unavailable here--and she said that she had several patients who actually flew to England several times a year to bring the Sub back!) This doctor, is so perfect for Alice and I...very humorous, quick to pick up even the tiniest remarks and get right to the issue I might be "dancing" around.

She has great understanding as to why people take drugs---she feels it is absolutely, perfectly normal that when we are feeling low....and something is there that appears to act like a miracle cure--we would just, naturally, reach for it. She says she wishes that drugs were GOOD for us...so that we could all have that perennial joy in life that we experience very temporaily from them. But....as drugs are so destructive and harmful...she says we just have to try our best to balance our brain chemistry with the drugs that ARE good. Like the antidepressants. (She has an acute awareness of depression being the most soul-destroying feeling in the world. I suspect she's had it, herself, in the past.)

Her attitude towards Sub is: you go on it, staying at the lowest dose that stops your withdrawal and that you feel "normal" at. Then, you try to wean off it, say, 2 mg every few weeks. But...if depression and mental pain results---and remains for more than a few weeks at the lowered dose....then she wants you to get back to the level just above that.....the level at which you felt okay and "normal". She realizes that some of us are very prone to depression as we taper. And that depression is the most important issue to deal with.

I went from 12 to 10 to 8 mg with no problems. But after a couple of days at 6 mg....I just felt myself totally "flatten out".....I crept back into my old clinical depression...where no emotions even came close to the surface. I felt that sort of "slipping back into the blackness" when you start to feel detached from everything around you. Including yoursefl!!! I could even hear my voice sounding so "flat" when I spoke. So emotionless. I could not even post here..had no energy even to put words together. (Or, as "Dallas Alice" later stated about my short, pathetic posts..."I knew it was bad when you stopped using "emoticons"....when all those dancing blobs disappeared from your paragraphs!!" LOLOL!!

Anyway, thru all this depressive haze, I realized that I had to schedule an immediate emergency meeting with Dr. T.... and she saw me right away and, told me to go right back up to the 8 mg. That the taper did not matter. If I needed the 8 mg--then I needed it!!! In months to come, I could try the taper again. But she said there was absolutely nothing achieved by falling into a clinical depresssion, while saying 'Yay....I got down to 6 mgs!!!"

Anyway, she is an astute, compassionate and devoted doctor....and I have so much confidence in how she will steer me through the Sub. Banker, you sound like you are doing very well in your taper. And I will tell you what my Dr. Taubes would tell you....don't do it too fast. Listen to your body and brain...make certain you are not hurting too bad....or are going downhill mentally. You should not be experiencing extreme withdrawals. You may feel "uncomfortable"....and uneasy...etc. as you slowly taper--but you should not be in Hell!!!

I am so happy that you are doing so well., Banker. I think it is wise that you gave yourself some time off work. It is such an awful stress to be in the office during withdrawal periods!!! Aaaarrrggggggg!!! How long will you be away? You know, I finally got back to work (after that horrible infected foot) in early January....and it's been stress upon stress, because of my boss's personal crises. And I can tell you, I would not have made it thru withdrawal--and still kept my job-- if I had been working side by side with her, while i was going through it!! I would have been so raw and so touchy, I would have exploded! With the Sub, tho, I can just about deal with it. (I only sharpen my Bowie knife TWICE a day now....) :jester:

It sounds, also, as if the ADD is working. Does it have any side-effects? Do you find yourself less animated about doing things like, say....going out in the evening, chatting with others, writing? Does it slow you down in any way? Have any mental effect?

When you have a chance I would love to hear about how you--and your wonderful little ones---are doing. I know you have had so many ups and downs.....and I just hope that you are feeling "up" again...and that you are still dreaming your dreams. :)

Just for your information....Michelle is pretty good, tho has to watch out for the abnormal pap smears she's had. Not cancer...more a "pre" state...but her cells have to be checked out every few months. Kinda's had a downswing....and I'm trying to let him know we care about him and want to support him. Rosie-tee has been doing better (she had a terrible seizure from Ultram a few months ago.) We all stay in touch and feel a real "kinship"--like we do with you! :) You can not imagine how many people have tried to "call you back" here!! I just got frantic, thinking about "what if she CAN'T get back to us...." :eek:

When you have time to read the boards, you will meet some of the really great people who have joined. I wish I had more time to "meet" them all. I've gotten to know and love "Dallas Alice", "ElNY" (who lives near me!), and many others. (Read thru their threads when you have a chance.) Right now I am sorely missing Goddess, who has had nothing but wise and kind words for everyone who ever wrote here...and who, I think, is under a lot of stress, herself, right now....and badly needs a kind word and a hug. I'm going to try again to get her back. And I'll KEEP trying! :angel:

I know how busy life is....and how we get involved in so many things, as time moves on. And I do understand how it gets difficult keeping up with many people, when you are struggling thru your own life crises. But....PLEASE just write us a few words whenever you can, Banker, so we won't worry. I think of you as my "childhood" friend--because you were just about the first person I met on board here!!

Lots more to tell you....about my feelings about being off the oxys....but it will have to wait! Gee, LOL!...am just thinking how happy I am that we don't have to "retire" your number--I mean "name". I kept imagining have to take the name "Banker" down and put it in my showcase! :jester:

luv ya, sooooo much, xxxxx Lynn xxxxx

PS Alice is gonna be so happy when she sees your post!!!





All times are GMT -7. The time now is 01:10 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!